# SDR UPS99430999

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT LOWER CARGO FIRE WARINING ILLUMINATED DURING FLIGHT.  DETERMINED TO BE FALSE WARNING.  MEL'D AFT LWR CARGO FIRE WARNING PER MEL 26-10-1-1, AND PLACARDED M 180936.
